# SDR YV3R2019012200087

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: General aviation
- Aircraft: G-ROM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10788
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 14014
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HYDRAULIC SERVO ASSEMBLY P/N: D212-1 WAS LEAKING.
